# SDR AMTA200700485

- Difficulty date: October 9, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Cfmint CFM567B2US
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 031C0181
- Condition: Inoperative
- Location: Apu
- Part time: 20,579 hours, 8,556 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START WITH BATTERY POWER ON.  REMOVED AND REPLACED APU START POWER UNIT IAW AMM 49-41-71-4.  OPS CHECK GOOD.  (K)
